Syndrome of inappropriate secretion of antidiuretic hormone (SIADH) following carboplatin-paclitaxel administration in a patient with lung cancer.
Аннотация
A 60-year-old female underwent right upper lobectomy of the lung and lymph node dissection under a diagnosis of cancer in the upper lobe of the right lung. Pathological examination showed stage IIIA adenocarcinoma with mediastinal lymph node metastasis. One month after the operation, adjuvant chemotherapy with carboplatin (CBDCA) and paclitaxel (PTX) was initiated. Four days after the chemotherapy, hyponatremia progressed, and central nervous system disorder developed. A diagnosis of syndrome of inappropriate secretion of antidiuretic hormone (SIADH) was made. She recovered after fluid intake restriction and electrolyte correction. SIADH was considered to be due to the adverse effects of anticancer drugs. In postoperative adjuvant chemotherapy, attention should be paid to the serum Na level.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.